MAUDE Adverse Event Report: AXOGEN CORPORATION AXOGUARD HA+NERVE PROTECTOR; NERVE CUFF

AXOGEN CORPORATION AXOGUARD HA+NERVE PROTECTOR; NERVE CUFF
Lot Number LB1543229
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 06/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are no other reported complaints for this lot lb1543229.
 
Event or Problem Description
A diabetic patient underwent carpal tunnel revision surgery and received an axoguard ha+ nerve protector on (b)(6) 2024.The device was explanted on (b)(6) 2024 due to the patient suffering from some wound complications after patient removed wound dressing as instructed.There is a possibility for allergic reaction, but detection of neutrophils or eosinophils in the culture was not reported following discussion with the pa, which makes it hard to draw any definitive conclusion.Contributing factors may include use of celecoxib which may potentially impact or delay the immune response and macrophage infiltrations necessary for device remodeling as well as patient's diabetes status, which may contribute to delayed wound healing and cellulitis.There is insufficient evidence to conclude that the reported adverse event of wound complications was related to the axoguard ha+nerve protector.

Brand Name
AXOGUARD HA+NERVE PROTECTOR
Common Device Name
NERVE CUFF
Manufacturer (Section D)
AXOGEN CORPORATION
tampa heights 111 w oak avenue
tampa
Manufacturer (Section G)
AXOGEN CORPORATION BURLESON
300 boone rd ste a3
burleson TX 76028
Manufacturer Contact
shravani shastry
tampa heights 111 w oak ave
tampa, FL 33602
MDR Report Key20395481
Report Number3017860045-2024-00005
Device Sequence Number17783495
Product Code JXI
UDI-Device Identifier00850828007145
UDI-Public00850828007145
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/09/2025
Device Lot NumberLB1543229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown